Ibuleve Maximum Strength Gel 30g
Ibuprofen Maximum Strength Gel is a clear or slightly hazy, fragrance-free gel containing ibuprofen, a proven anti-inflammatory painkiller. The gel is designed to be rapidly absorbed into the skin for effective relief at the point of pain. Ibuprofen Maximum Strength Gel is formulated for fast local relief of backache, rheumatic and muscular pain, sprains, strains and neuralgia. it is also for pain relief in common arthritic conditions. Ibuprofen maximum strength gel is non-sticky and non-greasy. Active ingredient: Ibuprofen 10% w/w
Suitable for adults and children over 12 years Do not use if allergic to aspirin. ALWAYS READ THE LABEL
More Products Like This
Voltarol Emugel P contains 1.16% of diclofenac diethylammonium, which is equivalent to 1g of diclofenac sodium in each 100g of gel. Diclofenac, the active ingredient of Voltarol Emugel P, is one of a group of medicines called non-steroidal anti-inflammatory analgesics (NSAIDs) which reduce pain and inflammation. Voltarol Emugel P is a gel for application to the skin, used to relieve pain and reduce inflammation and swelling in a number of painful local conditions affecting the joints, muscles, tendons and ligaments: - sprains, strains and soft tissue injuries -muscular rheumatism Voltarol Emugel P can be used to relieve pain in mild arthritis.
- RRP £4.79
- Our Price: £4.29
Radian B Pain Relief Spray provides symptomatic relief from muscular and rheumatic aches and pains including, fibrositis, sciatica, lumbago, sprained ligaments, bruises, muscle stiffness, strains, tennis elbow and golf shoulder. Easy to use especially for hard to reach areas or for areas which may be too painful to massage.
- RRP £2.99
- Our Price: £2.69
Transvasin Heat Rub provides rapid, effective warming relief from rheumatic and muscular pains, aches and strains. Transvasin heat rub should be massaged into the affected areas . The skin will warm and become reddened as Transvasin sets to work.
- RRP £1.99
- Our Price: £1.79
Ibuleve is a clear, fragrance free gel containing ibuprofen, a proven anti-inflammatory painkiller. The gel is designed to be rapidly absorbed into the skin for effective relief at the pint of pain. Ibuleve is formulated for fast local relief of backache, rheumatic and muscular pain, sprains, strains and neuralgia. It is also for pain relief in common arthritic conditions. Ibuleve is non-sticky, non-greasy and odourless.
- RRP £4.25
- Our Price: £3.99
Cura-Heat Arthritis Pain for Knee is a self-heating system which stays in place over the knee area delivering deep comforting heat for up to 8 hours, to provide targeted temporary relief to arthritis pain. With no need for preparation , just open the sachet and insert the heat pack into the wrap pockets. The comforting heat can help relieve the pain and aches associated with arthritis in the joint area by increasing blood circulation.
- RRP £5.99
- Our Price: £4.99
Deep Freeze is a topical analgesic spray which freezes the area to kill pain. Its dual action ices the area and relieves muscle pain and stiffness in cramp, sprains, bruises, lower back pain (lumbago), rheumatic pain, pain felt down the thigh and leg (sciatica) and painful buttocks (fibrositis). The active ingredients cool the skin which brings about rapid pain relief.
- RRP £3.40
- Our Price: £3.20